# SDR SWAA011927

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,632 hours, 44,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Rh Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BEADED WEB CRACKED AT BS 665, RBL 38.                              REPAIRED WEB PER SWA TI.
